Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Invertible Dirac operators and handle attachments on manifolds with boundary
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).ORCID iD: 0000-0002-9184-1467
2014 (English)In: Journal of Topology and Analysis (JTA), ISSN 1793-5253, E-ISSN 1793-7167, Vol. 6, no 3, 339-382 p.Article in journal (Refereed) Published
Abstract [en]

For spin manifolds with boundary we consider Riemannian metrics which are product near the boundary and are such that the corresponding Dirac operator is invertible when half-infinite cylinders are attached at the boundary. The main result of this paper is that these properties of a metric can be preserved when the metric is extended over a handle of codimension at least two attached at the boundary. Applications of this result include the construction of non-isotopic metrics with invertible Dirac operator, and a concordance existence and classification theorem.

Place, publisher, year, edition, pages
2014. Vol. 6, no 3, 339-382 p.
Keyword [en]
Spectrum of the Dirac operator, manifold with boundary, handle attachment, concordance of Riemannian metrics
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-148336DOI: 10.1142/S1793525314500137ISI: 000337891400002Scopus ID: 2-s2.0-84902458207OAI: oai:DiVA.org:kth-148336DiVA: diva2:736288
Note

QC 20140806

Available from: 2014-08-06 Created: 2014-08-05 Last updated: 2017-12-05Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Authority records BETA

Dahl, Mattias

Search in DiVA

By author/editor
Dahl, Mattias
By organisation
Mathematics (Div.)
In the same journal
Journal of Topology and Analysis (JTA)
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 50 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf